A Simple Generalization of Euler Numbers and Polynomials
L. Carlitz and R. Scoville, The Sign of the Bernoulli and Euler Numbers, The American Mathematical Monthly, Vol. 80, No. 5 (May, 1973), pp. 548-549
L. J. Mordell, The Sign of the Bernoulli Numbers, The American Mathematical Monthly, Vol. 80, No. 5 (May, 1973), pp. 547-548
H.D. Nguyen and L.C. Cheong, New Convolution Identities for Hypergeometric Bernoulli Polynomials, J. Number Theory 137 (2014), pp. 201-221.
D. C. Vella. Explicit Formula for Bernoulli and Euler Numbers, Integers: Electronic Journal of Combinatorial Number Theory, Vol. 8(1) (2008), #A01
K. J. Wu, Z. W. Sun and H. Pan, Some identities for Bernoulli and Euler polynomials, Fibonacci Quart. 42 (2004), pp. 295- 299.
- There are currently no refbacks.